Title

Prediction in Orlicz Spaces

Document Type

Article

Publication Date

2-1981

Publication Source

Manuscripta Mathematica

Volume

35

Issue

1

Inclusive pages

91-103

DOI

10.1007/BF01168450

Abstract

In this paper, we investigate the prediction (or best approximation) operator from a uniformly convex real Orlicz space to a subset of σ-lattice measurable functions. In particular, a counterexample to the monotoncity property, which holds in Lp spaces, is given. Also, a sufficient condition for monotonicity to hold is given. Finally, nested σ-lattices, as occur in isotonic regression, are considered.

Disciplines

Mathematics

This document is currently not available here.

  Contact Author

Share

COinS